MAUDE Adverse Event Report: TITAN SPINE, INC. ADAPTIX¿ INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

TITAN SPINE, INC. ADAPTIX¿ INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 84332407
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a healthcare professional via a manufacturer representative regarding a patient with preoperative diag nosis for lumbar spondylolisthesis.Procedure performed was l4/5 mpplif, l5/s plif l4 to s2ai posterior fixation.Level at which the implant was performed was l4 to s2ai.Patient had a medical history of dialysis.It was reported that the patient had lower back pain.The lower back pain did not improve, so a ct scan was performed and back-out was confirmed.There were no neurological symptoms.Additional surgery performed as a result of this event was cage removal and bone grafting.Initial operation was performed in september 28.No pain at all 3 days after the first operation.Subsequently, the patient experienced lower back pain.It was assumed that the event was caused by a hematoma, and imaging tests were not performed immediately.After the examination, it was discovered that the cage had dislodged.At the time of the first operation, the right side was concave, and the cage itself did not move and fit perfectly.For dialysis patients, it was fixated without high risk of screw deviation due to compression.The rod was still inserted and it could be removed with a forcep.After that, the lamina was partially excised and transplanted between the vertebral bodies together with the autogenous bone in the cage.After the surgery, there was no special postoperative course, with a normal corset and ambulation from the day after surgery.No problems during surgery or immediately after surgery.
 
Additional Manufacturer Narrative
Radiographic image analysis has been done.Sagittal axial ct provided.On the axial ct image one of the interbody graft is located posteriorly in the spinal canal both grafts as per on the same side of the spine.Bone quality is poor.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ADAPTIX¿ INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
TITAN SPINE, INC.
mequon research center
6140a west executive drive
mequon WI 53092
Manufacturer (Section G)
TITAN SPINE, INC.
mequon research center
6140a west executive drive
mequon WI 53092
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key15705658
Report Number3006340236-2022-00019
Device Sequence Number6509080
Product Code MAX
UDI-Device Identifier00763000202866
UDI-Public00763000202866
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number84332407
Device Catalogue Number84332407
Device Lot NumberTM0130445
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2022
Initial Report FDA Received Date11/01/2022
Date Device Manufactured01/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale